Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. I have been suffering from asthma for years. Lately, my doctor introduced me a new drug called Symbicort. At first I felt well, but it seems that I have a hand tremor. Could this medication be causing this side effect? I would appreciate if anyone knew to answer me.

Loading...

Hello. Symbicort is a corticosteroid. It is a combination of two drugs. Those are: budesonide and formoterol fumarate. However, it can show some side effects. Tremor is just one of them. You should report this to your physician. He will then change a dose or even change a medication. I hope everything will sort out. Bye!
Reply

Loading...

yes symbicort can cause trmors.i'm having the same effects and i'm getting really scared because their not going away.i'm ready to go into a panic attack because of it.need to talk to some.please call me.3146289153
Reply

Loading...